# SDR FDEA201501220259

- Difficulty date: January 22, 2015
- Submitted: January 22, 2015
- Operation: Air carrier
- Aircraft: N591FE
- Make and model: Doug MD-11F
- Aircraft serial: 48527
- Aircraft time: 72,392 hours, 14,854 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Part number: ARB74131
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING TE AFT SPAR UPPER AFT FLANGE SURFACE CORRODED BETWEEN STATION XORS 1020 - 1042.  REPAIRED IAW EA T1-5710-T0314790 PT 1.
